# SDR DXTA2020051803696

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N649QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0195
- Aircraft time: 916 hours, 627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Board
- Part number: 746810117
- Part serial: 0342
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN DOOR OPEN AMBER CAS ILLUMINATED - MAIN CABIN DOOR OPEN MESSAGE WITH CORRESPONDING CHECK DOORS MESSAGE. DOOR OPEN LIGHT ON THE DOOR WILL NOT EXTINGUISH. INTERIOR HANDLE CAN BE PULLED UP WITHOUT PRESSING THE RED BUTTON ON HANDLE.  REMOVED THE UNSERVICEABLE NC105 CED MONITOR PCB (P/N: 7468101-17 S/N: 0154 ) AND INSTALLED A NEW SERVICEABLE NC105 CED MONITOR PCB (P/N: 7468101-17 S/N:0342 ). ACCOMPLISHED FOLLOW ON CHECKS AS REQUIRED WITH SATISFACTORY RESULTS. COMPLETED MULTIPLE OPERATIONS OF THE MAIN CABIN DOOR WITH SATISFACTORY RESULTS. ALL MAINTENANCE ACCOMPLISHED IAWCE-680A AMM CH. 52-00-00, 24-60-40, CE-680A WDM CH. 52-10-01.
